BibTeX record: journals/fuin/Kandulski03

download as .bib file

@article{DBLP:journals/fuin/Kandulski03,
  author    = {Maciej Kandulski},
  title     = {Derived Tree Languages of Nonassociative Lambek Categorial Grammars
               with Product.},
  journal   = {Fundam. Inform.},
  year      = {2003},
  volume    = {55},
  number    = {3-4},
  pages     = {349--362},
  url       = {http://iospress.metapress.com/content/dpp01dl13fw7ek94/},
  timestamp = {Wed, 03 Sep 2014 02:09:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fuin/Kandulski03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}